# SDR SWAA2020061892462

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,435 hours, 28,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER ASSIST HANDLE BROKEN. (P/N 65-5458-20E) / REMOVED AND REPLACED FWD ENTRY DOOR LOWER ASSIST HANDLE PER AMM 52-11-31
